# SDR SWAA020956

- Difficulty date: May 3, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 21,186 hours, 18,507 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, RT ELEVATOR TAB LOCKOUT MECHANISM HAS PLAY AT FWD END LINKAGE.  REMOVED AND REPLACED FWD END BUSHINGS PER MM.
